Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 721537, 11 pages
http://dx.doi.org/10.1155/2014/721537
Research Article

Robust Switched Control Design for Nonlinear Systems Using Fuzzy Models

1Department of Academic Areas of Jataí, Federal Institute of Education, Science and Technology of Goiás (IFG), Campus Jataí, 75804-020 Jataí, GO, Brazil
2Department of Electrical Engineering, Univ Estadual Paulista, Campus of Ilha Solteira (UNESP), 15385-000 Ilha Solteira, SP, Brazil
3Department of Academic Areas of Januária, Federal Institute of Education, Science and Technology of Norte of Minas Gerais (IFNMG), Campus Januária, 39480-000 Januária, MG, Brazil

Received 14 March 2014; Revised 8 May 2014; Accepted 22 May 2014; Published 19 June 2014

Academic Editor: Guangming Xie

Copyright © 2014 Wallysonn Alves de Souza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Ji, L. Wang, G. Xie, and F. Hao, “Linear matrix inequality approach to quadratic stabilisation of switched systems,” IEE Proceedings: Control Theory and Applications, vol. 151, no. 3, pp. 289–294, 2004. View at Publisher · View at Google Scholar · View at Scopus
  2. J. P. Hespanha, “Uniform stability of switched linear systems: extensions of LaSalle's invariance principle,” IEEE Transactions on Automatic Control, vol. 49, no. 4, pp. 470–482, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Xie and L. Wang, “Periodical stabilization of switched linear systems,” Journal of Computational and Applied Mathematics, vol. 181, no. 1, pp. 176–187, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. C. Geromel and P. Colaneri, “Stability and stabilization of continuous-time switched linear systems,” SIAM Journal on Control and Optimization, vol. 45, no. 5, pp. 1915–1930, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Cardim, M. C. M. Teixeira, E. Assunção, and M. R. Covacic, “Variable-structure control design of switched systems with an application to a DC-DC power converter,” IEEE Transactions on Industrial Electronics, vol. 56, no. 9, pp. 3505–3513, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. G. S. Deaecto, J. C. Geromel, F. S. Garcia, and J. A. Pomilio, “Switched affine systems control design with application to DC-DC converters,” IET Control Theory and Applications, vol. 4, no. 7, pp. 1201–1210, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. G. S. Deaecto, J. C. Geromel, and J. Daafouz, “Switched state-feedback control for continuous time-varying polytopic systems,” International Journal of Control, vol. 84, no. 9, pp. 1500–1508, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. A. De Souza, M. C. M. Teixeira, M. P. A. Santim, R. Cardim, and E. Assunção, “On switched control design of linear time-invariant systems with polytopic uncertainties,” Mathematical Problems in Engineering, vol. 2013, Article ID 595029, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. K. Tanaka, M. Iwasaki, and H. O. Wang, “Stable switching fuzzy control and its application to a hovercraft type vehicle,” in Proceedings of the 9th IEEE International Conference on Fuzzy Systems (FUZZ-IEEE '00), vol. 2, pp. 804–809, May 2000. View at Scopus
  10. K. Tanaka, M. Iwasaki, and H. O. Wang, “Stability and smoothness conditions for switching fuzzy systems,” in Proceedings of the American Control Conference, vol. 4, pp. 2474–2478, June 2000. View at Scopus
  11. G. Feng, “ controller design of fuzzy dynamic systems based on piecewise lyapunov functions,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 34, no. 1, pp. 283–292, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Yang, D. Yu, G. Feng, and C. Chen, “Stabilisation of a class of nonlinear continuous time systems by a fuzzy control approach,” IEE Proceedings. Control Theory & Applications, vol. 153, no. 4, pp. 427–436, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. N. S. D. Arrifano, V. A. Oliveira, and L. V. Cossi, “Synthesis of an LMI-based fuzzy control system with guaranteed cost performance: a piecewise Lyapunov approach,” Sba: Controle & Automação Sociedade Brasileira de Automatica, vol. 17, pp. 213–225, 2006. View at Google Scholar
  14. J. Dong and G.-H. Yang, “State feedback control of continuous-time T-S fuzzy systems via switched fuzzy controllers,” Information Sciences, vol. 178, no. 6, pp. 1680–1695, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Dong and G.-H. Yang, “Dynamic output feedback control synthesis for continuous-time T-S fuzzy systems via a switched fuzzy control scheme,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 38, no. 4, pp. 1166–1175, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Yan and Z. Sun, “Study on separation principles for T-S fuzzy system with switching controller and switching observer,” Neurocomputing, vol. 73, no. 13–15, pp. 2431–2438, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. G.-H. Yang and J. Dong, “Switching fuzzy dynamic output feedback control for nonlinear systems,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 40, no. 2, pp. 505–516, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. D. Jabri, K. Guelton, N. Manamanni, A. Jaadari, and C. D. Chinh, “Robust stabilization of nonlinear systems based on a switched fuzzy control law,” Control Engineering and Applied Informatics, vol. 14, no. 2, pp. 40–49, 2012. View at Google Scholar · View at Scopus
  19. H. Ohtake, K. Tanaka, and H. O. Wang, “A construction method of switching lyapunov function for nonlinear systems,” in Proceedings of the IEEE International Conference on Fuzzy Systems (FUZZ-IEEE '02), vol. 1, pp. 221–226, May 2002. View at Scopus
  20. K. Tanaka, T. Ikeda, and H. O. Wang, “Fuzzy regulators and fuzzy observers: relaxed stability conditions and LMI-based designs,” IEEE Transactions on Fuzzy Systems, vol. 6, no. 2, pp. 250–265, 1998. View at Publisher · View at Google Scholar · View at Scopus
  21. M. C. M. Teixeira and S. H. Żak, “Stabilizing controller design for uncertain nonlinear systems using fuzzy models,” IEEE Transactions on Fuzzy Systems, vol. 7, no. 2, pp. 133–142, 1999. View at Publisher · View at Google Scholar · View at Scopus
  22. T. Taniguchi, K. Tanaka, H. Ohtake, and H. O. Wang, “Model construction, rule reduction, and robust compensation for generalized form of Takagi-Sugeno fuzzy systems,” IEEE Transactions on Fuzzy Systems, vol. 9, no. 4, pp. 525–538, 2001. View at Publisher · View at Google Scholar · View at Scopus
  23. M. C. M. Teixeira, E. Assunção, and R. G. Avellar, “On relaxed LMI-based designs for fuzzy regulators and fuzzy observers,” IEEE Transactions on Fuzzy Systems, vol. 11, no. 5, pp. 613–623, 2003. View at Publisher · View at Google Scholar · View at Scopus
  24. T. M. Guerra and L. Vermeiren, “LMI-based relaxed nonquadratic stabilization conditions for nonlinear systems in the Takagi-Sugeno's form,” Automatica, vol. 40, no. 5, pp. 823–829, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. A. Mozelli, R. M. Palhares, F. O. Souza, and E. M. A. M. Mendes, “Reducing conservativeness in recent stability conditions of TS fuzzy systems,” Automatica, vol. 45, no. 6, pp. 1580–1583, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. Klug, E. B. Castelan, and V. J. S. Leite, “A dynamic compensator for parameter varying systems subject to actuator limitations applied to a T-S Fuzzy system,” in Proceedings of the 18th IFAC World Congress, pp. 14495–14500, Milan, Italy, September 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. J. Löfberg, “YALMIP: a toolbox for modeling and optimization in MATLAB,” in Proceedings of the IEEE International Symposium on Computer Aided Control System Design, pp. 284–289, September 2004. View at Scopus
  28. P. Gahinet, A. Nemirovski, A. J. Laub, and M. Chilali, LMI Control Toolbox—For Use with Matlab, The Math Works, 1995.
  29. T. Takagi and M. Sugeno, “Fuzzy identification of systems and its applications to modeling and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 15, no. 1, pp. 116–132, 1985. View at Google Scholar · View at Scopus
  30. M. C. M. Teixeira and E. Assunção, “Extensão para sistemas não-lineares,” in Enciclopédia de Automática: Controle & Automação, vol. 1, chapter 9, pp. 218–246, Blucher, São Paulo, Brazil, 2007 (Portuguese).
  31. R. Tanscheit, F. Gomide, and M. C. M. Teixeira, “Modelagem e controle nebuloso,” in Enciclopédia de Automática: Controle & Automação, vol. 3, chapter 10, pp. 283–324, Blucher, São Paulo, Brazil, 2007 (Portuguese).
  32. M. C. M. Teixeira, H. C. Pietrobom, and E. Assunção, “Novos resultados sobre estabilidade e controle de sistemas não-lineares utilizando modelos fuzzy e LMI,” Sba: Controle & Automação Sociedade Brasileira de Automatica, vol. 11, no. 1, pp. 37–48, 2000 (Portuguese). View at Google Scholar
  33. V. F. Montagner, R. C. L. F. Oliveira, V. J. S. Leite, and P. L. D. Peres, “LMI approach for linear parameter-varying state feedback control,” IEE Proceedings. Control Theory and Applications, vol. 152, no. 2, pp. 195–201, 2005. View at Publisher · View at Google Scholar
  34. V. F. Montagner, R. C. L. F. Oliveira, and P. L. D. Peres, “Convergent LMI relaxations for quadratic stabilizability and control of Takagi-Sugeno fuzzy systems,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 4, pp. 863–873, 2009. View at Publisher · View at Google Scholar · View at Scopus
  35. V. F. Montagner, R. C. L. F. Oliveira, and P. L. D. Peres, “Relaxações convexas de convergência garantida para o projeto de controladores para sistemas nebulosos de Takagi Sugeno,” Sba: Controle & Automação Sociedade Brasileira de Automatica, vol. 21, pp. 82–95, 2010 (Portuguese). View at Google Scholar
  36. B. R. Barmish, “Stabilization of uncertain systems via linear control,” IEEE Transactions on Automatic Control, vol. 28, no. 8, pp. 848–850, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. M. J. Corless and G. Leitmann, “Continuous state feedback guaranteeing uniform ultimate boundedness for uncertain dynamic systems,” IEEE Transactions on Automatic Control, vol. 26, no. 5, pp. 1139–1144, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. H. J. Marquez, Nonlinear Control Systems—Analysis and Design, John Wiley & Sons, Hoboken, NJ, USA, 2003.
  39. M. P. A. Santim, M. C. M. Teixeira, W. A. Souza, R. Cardim, and E. Assunção, “Design of a Takagi-Sugeno fuzzy regulator for a set of operation points,” Mathematical Problems in Engineering, vol. 2011, Article ID 731298, 17 pages, 2011. View at Publisher · View at Google Scholar
  40. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet